Details

Title

Variation of constant formulas for fractional difference equations

Journal title

Archives of Control Sciences

Yearbook

2018

Volume

vol. 28

Numer

No 4

Authors

Keywords

fractional difference equation ; variation of constant ; separation of solutions

Divisions of PAS

Nauki Techniczne

Coverage

617–633

Publisher

Committee of Automatic Control and Robotics PAS

Date

2018.12.17

Type

Artykuły / Articles

Identifier

DOI: 10.24425/acs.2018.125486 ; ISSN 1230-2384

Source

Archives of Control Sciences; 2018; vol. 28; No 4; 617–633
×